# SDR T17A201409308006

- Difficulty date: September 29, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N885TM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258564
- Aircraft time: 8,452 hours, 5,745 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING INITIAL DESCENT FROM CRUISE AS THE CABIN PRESSURIZATION CONTROL WAS SET TO A LOWER ALTITUDE THERE WAS AN IMMEDIATE & UNCONTROLLED RATE INCREASE OF THE CABIN VSI & CABIN ALTITUDE FOLLOWED SHORTLY BY A CABIN ALTITUDE ANNUNCIATOR & HORN.
